# SDR 2001UALA00006

- Difficulty date: January 5, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 16,183 hours, 2,524 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20G EMERGENCY LIGHT INOP AND DAMAGED.  REPLACED LIGHT ASSY AND TESTS GOOD.
